# SDR CA051129005

- Difficulty date: October 25, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 15,695 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 713058503
- Part serial: 8024
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED TO DISENGAGE.  SECOND EXTENSION WORKED FINE.
